# SDR DALA2019092505540

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 46,831 hours, 23,875 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DEN SELECTED GEAR DOWN LEFT MAIN GEAR UNLOCKED ILLUMINATED. PERFORMED GO-AROUND. F/O SELECTED GEAR UP AND NOTICED MOMENTARY "STEERING" FAULT MESSAGE ON APPROACH TO SECOND LANDING GEAR OPERATED CORRECTLY. PERFORMED BITE ON LGCIU. NO CURRENT FAULTS. TEST OK. GD REPORT OK. REMOVED CONNECTOR ON 15GA SENSOR AND CLEANED. ADJUSTED SENSOR DIM X PER MM 32-31-73-200-001A FAULT ERASED WITH LGCIU RESET. SYS TEST NML. NO 2 DAY HISTORY.
